| Model Number |
ZCT300 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If explanted; give date: not applicable as the lens remains implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a tecnis toric intraocular lens (iol) was placed at 008 degrees in the patient¿s right eye during surgery on (b)(6) 2017.The placement was measured at the 6-month visit on (b)(6) 2017 and was found to be at 178 degrees.It was noted that the implant procedure was completed successfully.The lens remains implanted.The patient is doing well and the outcome is not interfering with daily activities.There was no patient complication and/or related injury and there are no iol repositioning is planned.No additional information provided.
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to the specifications.A search revealed that no similar complaint was received from this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.